# SDR USAA920081256

- Difficulty date: June 1, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 80,602 hours, 31,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N77015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C12 - MAJOR REPAIR - LEVEL 2 CORROSION ON CHANNEL SUPPORT AT BS 1200 - 1220, WL 133, BL 10R.  REPLACED CHANNEL SUPPORT AT BS 1200 - 1220, WL 133, BL 10R IAW B757-200 SRM 51-40-02-0G.  (S)
